RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gusakova, Anna Grigor'evna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:991
Abstract pages:717
Full texts:242
References:124
E-mail:

http://www.mathnet.ru/eng/person113229
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. F. Götze, A. Gusakova, Z. Kabluchko, D. Zaporozhets, “Distribution of complex algebraic numbers on the unit circle”, Zap. Nauchn. Sem. POMI, 474 (2018),  90–107  mathnet
2017
2. V. I. Bernik, A. G. Gusakova, A. S. Kudin, “Upper and lower estimates of the number of algebraic points in short intervals”, Chebyshevskii Sb., 18:4 (2017),  116–127  mathnet
2016
3. A. G. Gusakova, “Distribution of special algebraic points in domains of small measure”, Chebyshevskii Sb., 17:1 (2016),  52–70  mathnet  elib
4. V. Bernik, F. Götze, A. Gusakova, “On the distribution of points with algebraically conjugate coordinates in a neighborhood of smooth curves”, Zap. Nauchn. Sem. POMI, 448 (2016),  14–47  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:2 (2017), 176–198  scopus
2015
5. V. I. Bernik, A. G. Gusakova, A. V. Ustinov, “Distribution of algebraic points in domains of small measure and near the surfaces”, Chebyshevskii Sb., 16:3 (2015),  78–94  mathnet  elib
2014
6. A. G. Husakova, V. I. Bernik, “The quantity of algebraic numbers with small derivative of the minimal polynomial in a short intervals”, Tr. Inst. Mat., 22:2 (2014),  18–31  mathnet

Presentations in Math-Net.Ru
1. Случайные аффинные симплексы
A. G. Gusakova
Seminar on Probability Theory and Mathematical Statistics
November 24, 2017 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020